26451 articles – 20330 references  [version française]
.:. Browse > By author > Pham .:.
33 documents ordered by :
1 - 2 - 3 Next Last
fulltext access Dual and backward SDE representation for optimal control of non-Markovian SDEs
Fuhrman M. et al
[hal-00876957 - version 1] (25/10/2013)
fulltext access High frequency trading in a Markov renewal model
Fodra P. et al
[hal-00867113 - version 1] (27/09/2013)
fulltext access Reflected BSDEs with nonpositive jumps, and controller-and-stopper games
Choukroun S. et al
[hal-00853988 - version 1] (26/08/2013)
fulltext access Feynman-Kac representation for Hamilton-Jacobi-Bellman IPDE
Kharroubi I. et al
[hal-00761057 - version 1] (04/12/2012)
fulltext access A probabilistic numerical method for optimal multiple switching problem and application to investments in electricity generation
Aïd R. et al
[hal-00747229 - version 1] (2012-10-30)
fulltext access Characterization of the optimal boundaries in reversible investment problems
Federico S. et al
[hal-00676352 - version 2] (04/07/2013)
fulltext access Time discretization and quantization methods for optimal multiple switching problem
Paul G. et al
[hal-00626258 - version 1] (24/09/2011)
fulltext access Investment/consumption problem in illiquid markets with regimes switching
Gassiat P. et al
[hal-00610214 - version 1] (21/07/2011)
fulltext access Optimal High Frequency Trading with limit and market orders
Guilbaud F. et al
[hal-00603385 - version 1] (24/06/2011)
fulltext access Optimal investment under multiple defaults risk: a BSDE-decomposition approach
Jiao Y. et al
Rapport de recherche [hal-00569230 - version 1]
fulltext access Swing Options Valuation:a BSDE with Constrained Jumps Approach
Bernhart M. et al
[hal-00553356 - version 1] (07/01/2011)
fulltext access Numerical methods for an optimal order execution problem
Guilbaud F. et al
[hal-00489069 - version 1] (03/06/2010)
fulltext access Stochastic control under progressive enlargement of filtrations and applications to multiple defaults risk management
Pham H.
[hal-00443874 - version 1] (04/01/2010)
fulltext access Optimal portfolio liquidation with execution cost and risk
Kharroubi I. et al
SIAM Journals 1 (2010) 897-931 [hal-00394997 - version 1]
fulltext access Optimal investment on finite horizon with random discrete order flow in illiquid markets
Gassiat P. et al
[hal-00403881 - version 1] (13/07/2009)